# SDR CA020201026

- Difficulty date: January 24, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 7,394 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN)  VIBRATION ON  NR  2 ENGINE, (DURING CLIMB) INCREASING WITH ALTITUDE , ADVISORY 3.5 UNIT AT 22 000 FT AT 5.0 UNIT , FELT AIRFRAME VIBRATION.  THE AIRCRAFT MADE AN AIR TURN BACK. A BLADES OFF INSPECTION WAS CARRIED OUT I.A.W. ENGINEERING ORDER 5-7231-001 ( BLADE ROOT INSP. C/OUT , NO FAULTS FOUND, BLADE ROOTS WERE CLEANED , LUBRICATED AND RE-INSTALLED) ENGINE RUN C/OUT SERVICEABLE.NOTE THE AIRCRAFT MADE AN OVERWEIGHT LANDING IN YMX AT 206 000 KGS , AUTOLAND PERFORMED , TOUCH DOWN AT 200 FEET/MINUTE.NO INSP. FOR HARD/OVERWEIGHT LANDING REQUIRED I.A.W. AMM 05-51-11-200-801.
